# SDR ASAA2023020641850

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,470 hours, 14,848 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: J221P137
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE GEAR BOX PAD LEAKING. GROUNDED - YES. #1 ENGINE ACCESSORY GEARBOX STARTER DRIVE PAD ASSEMBLY REMOVED. SEALS AND PACKINGS REPLACED. #1 ENGINE ACCESSORY GEARBOX STARTER DRIVE PAD REINSTALLED. ALL WORK DONE PER ASA TASKCARD N8472002. LEAK CHECK GOOD.
